Panadol ActiFast Compack are fast acting tablets containing the active ingredient Paracetamol 500 mg.
The tablets are capsule shaped and are marked with a ‘P’ on one face.
What do Panadol ActiFast Compack do?
The tablets contain paracetamol which is an analgesic (pain reliever) and antipyretic (helps to reduce body temperature when you have a fever). The tablets have been specially formulated so that when you take 2 tablets at a time with half a tumbler of water (100 ml) the paracetamol is absorbed into the bloodstream at least twice as fast as from standard paracetamol tablets you can swallow and so gets to the source of pain fast. If one tablet of Panadol ActiFast is taken the speed of pain relief is no faster than with standard paracetamol tablets. The maximum speed of pain relief is obtained on an empty stomach.
Nurofen Standard 200mg Tablets – For easing mild to moderate Pain. Nurofen Tablets and Nurofen Caplets are for the relief of: Nurofen Tablets and Nurofen Caplets both contain ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling and high […]
Contains Ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling and high temperature. Codeine is a powerful analgesic which reduces the body’s communication of pain messages.
Drowsy Sinutab relieves the symptoms of colds, flu and allergies including aches, pains, fever, nasal and sinus congestion. The tablets contain paracetamol, an analgesic and antipyretic to relieve pain and fever, and pseudoephedrine, a decongestant to clear nasal congestion and blocked sinuses.
Panadol Advance Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old. Each tablet contains: Paracetamol 500mg. Also contains a mixture of sodium methyl (E219), sodium ethyl (E215) and sodium propyl (E217) parahydroxybenzoates. Do not exceed recommended daily dose.
Absorbine Jr. Pain Relief Back Patch with 5% menthol relieves back pain and deep muscle aches for up to 8 hours at a time. This 9” x 4” flexible patch is not messy or greasy and is comfortable, breathable and stays on securely. It is one of the largest patches ever made.